# SDR AALA961274

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N1511
- Condition: Corroded
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFTER REMOVING CORROSION, FOUND REMAINING METAL BEYOND SRM LIMITS ON RIB.  REPAIR PER MRB 757-916.  (M)
